# SDR DALA1115069223

- Difficulty date: February 5, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: 5930584U124
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL CUTOUT WEB OTBD FWD HAS CRACK BELOW UPLOCK SENSOR SWITCH MKD DOT 024.  COMPLIED WITH AT AAR MIAMI ON W/O 2003107 ITEM 0013.  REMOVED AND REPLACED WEB AS PER SRM 51-30-02.
